Rated 5.0/5 based on 17 votes

Top
10
Doctor insights on: Chest Pains From Caffeine

Share
Dr. Richard Williams
Board Certified
12 years in practice
1M people helped
Get help from a real doctor now
Continue
Dr. Gutti Rao
2,679 doctors shared insights

Chest Pain (Definition)

Many people with chest pain fear a heart attack. However, there are many possible causes of chest pain. Some causes are not dangerous to your health, while other causes are ...Read more


2

2
I'm having random moments of deep chest pain, once every other day, lasting only 2 breaths. It's a sharp pain beneath my 5th rib, usually after caffeine. What is happening? How can I diagnose this?

I'm having random moments of deep chest pain, once every other day, lasting only 2 breaths. It's a sharp pain beneath my 5th rib, usually after caffeine. What is happening? How can I diagnose this?

Muscular/skeletal: Several issues: 1. Muscle/bone pain is very common in the young, especially if active and reproduced by movement, deep breathing, etc; 2. Sharp-stabbing pain lasting a few seconds is normal and typically indicates transient nerve compression, called the 'precordial pinch'; 3. Caffeine can cause some normal heart rate increase, which can be associated with chest discomfort. ...Read more

Ask a doctor now ›
Dr. Richard Williams
Board Certified
12 years in practice
1M people helped
Get help from a real doctor now
Continue
4

4
Can tea ( caffeine) cause chest pain at the left side of the body by the heart?

Can tea ( caffeine) cause chest pain at the left side of the body by the heart?

Caffeine: In small doses caffeine is not likely to cause chest pain. With large intake of caffeine there are several possible chest pain modlities. ...Read more

Ask a doctor now ›
6

6
Woke up at 4am with chest pain & shortness of breath. Went to ER & all the tests were neg. I drink a lot of caffeine, could it be that? 1st time ever.

Woke up at 4am with chest pain & shortness of breath. Went to ER & all the tests were neg. I drink a lot of caffeine, could it be that? 1st time ever.

It could be: The good news is the cardiac work-up was negative n the ed. Now you need to follow-up with your pcp to figure out what the probable cause is. Decreasing your excessive caffeine intake can be the first step in a healthier future. Best wishes. ...Read more

Ask a doctor now ›
Dr. Richard Williams
Board Certified
12 years in practice
1M people helped
Get help from a specialist now
Continue
7

7
Yesterday, i felt dizzy & my heart started pounding very rapid and hard, mild chest pain, i was dehydrated, too much caffeine. I am 350lbs.

Yesterday, i felt dizzy & my heart started pounding very rapid and hard, mild chest pain, i was dehydrated, too much caffeine. I am 350lbs.

Chest pain: This is a significant problem. If you have chest pain you should not be on the phone or the computer. You should be getting checked out. You will need an ekg and some blood work. If your heart is beating fast and you have chest pain go to the emergency room and get checked now. ...Read more

Ask a doctor now ›
8

8
I get side affects when i consume coffeine; nervousness and chest pain. Is it bad to take it once in a while when i need to stay awake?

No.: The health effects continue to be debated. Generally seems to be a good thing. Sounds like you might be sensitive to the effects. You may have to adjust your dose to prevent those effects.... ...Read more

Ask a doctor now ›
9

9
What could cause irregular heartbeats and chest pains in a 20 y.O.?

What could cause irregular heartbeats and chest pains in a 20 y.O.?

Lots of things: Irregular heartbeats can be common. They can be single or persistent and related to anxiety, caffeine, stress, medications, etc. Sinus arrhythmia (a normal variation in heart rate) is common. Chest pain is very common in growing teens/young adults, especially if they are active, typcially reflecting muscle/bone changes. Discuss symptoms with your doctor to decide if any workup is needed. ...Read more

Ask a doctor now ›
10

10
.75mcg Synthroid caused chest pains/palps. Stopped taking it after a few weeks. 3 months later still feeling them off & on. Never happen b4. Im scare?

.75mcg Synthroid caused chest pains/palps. Stopped taking it after a few weeks. 3 months later still feeling them off & on. Never happen b4. Im scare?

Holter monitor: If you experience frequent and bothersome palpitations, you should document what your heart rhythm is at the time of your symptoms by wearing a holter monitor for 24hours. You may be having benign premature beats which are made worse by caffeine, alcohol, nicotine, stress and anxiety.Of course an overactive thyroid must be checked for. Your md can order these tests. ...Read more

Ask a doctor now ›

Get more personalized answers directly from real doctors!

Get help from a real doctor now
Dr. Richard Williams
Board Certified, Pharmacology
12 years in practice
1M people helped
Continue
68,000 doctors available
Find us on Facebook